SciELO - Scientific Electronic Library Online

 
vol.4 issue1Distributional patterns in Brazilian Serjania (Sapindaceae)Patterns of geographic distribution and taxonomic relationships of some Crotonoideae (Euphorbiaceae) of Amazonia author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Acta Botanica Brasilica

Print version ISSN 0102-3306

Abstract

CORDEIRO, Inês. Taxonomic aspects and geographic distribution of Julocroton Mart. (Euphorbiaceae). Acta Bot. Bras. [online]. 1990, vol.4, n.1, pp. 83-90. ISSN 0102-3306.  http://dx.doi.org/10.1590/S0102-33061990000100006.

The morphological characterization and taxonomic relationships of the genus Julocroton Mart, are given in this paper, as well as a preliminar review of distribution patterns of the brasilian species. There are three distinct patterns. Widespread species (J. triqueter (Lam.) Baill., J. fuscescens (Spreng.) Baill., J. solanaceus Muell. Arg., J. lanceolatus Muell. Arg. e J. humilis Diedr.); endemic species (J. gardneri Muell. Arg. e J. doratophylloides Croizat) and disjunct species (J. paniculatus Paz & Hoffm. e J. vilosissimus Chod. & Hassler).

Keywords : Euphorbiaceae; Julocroton; taxonomy; distribution patterns.

        · abstract in Portuguese     · text in Portuguese     · pdf in Portuguese